# SDR DALA2015031902258

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK +Y765, FRAME 41 TO 47 IN  PASSENGER CABIN  L=4.242", W=0.385",D=0.071". ( EVALUATED  SEAT TRACK  AND  FOUND  OUT LIMITS  ON  JOB CARD  NO 2500-2031).  REPLACED SEAT TRACK +Y765 LOCATED FRAME 41 TO 47 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53371110.
